Optimal control of nonlocal problems for distributed systems
Differencialʹnye uravneniâ, Tome 34 (1998) no. 5, pp. 709-718
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1998_34_5_a11,
author = {V. V. Tikhomirov},
title = {Optimal control of nonlocal problems for distributed systems},
journal = {Differencialʹnye uravneni\^a},
pages = {709--718},
year = {1998},
volume = {34},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1998_34_5_a11/}
}
V. V. Tikhomirov. Optimal control of nonlocal problems for distributed systems. Differencialʹnye uravneniâ, Tome 34 (1998) no. 5, pp. 709-718. http://geodesic.mathdoc.fr/item/DE_1998_34_5_a11/